Integral formulas for solution of the $\partial$-equation, and interpolation problems in analytic polyhedra
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 53 (1990), pp. 130-170
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1990_53_a4,
author = {P. L. Polyakov and G. M. Henkin},
title = {Integral formulas for solution of the $\partial$-equation, and interpolation problems in analytic polyhedra},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {130--170},
year = {1990},
volume = {53},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1990_53_a4/}
}
TY - JOUR AU - P. L. Polyakov AU - G. M. Henkin TI - Integral formulas for solution of the $\partial$-equation, and interpolation problems in analytic polyhedra JO - Trudy Moskovskogo matematičeskogo obŝestva PY - 1990 SP - 130 EP - 170 VL - 53 UR - http://geodesic.mathdoc.fr/item/MMO_1990_53_a4/ LA - ru ID - MMO_1990_53_a4 ER -
%0 Journal Article %A P. L. Polyakov %A G. M. Henkin %T Integral formulas for solution of the $\partial$-equation, and interpolation problems in analytic polyhedra %J Trudy Moskovskogo matematičeskogo obŝestva %D 1990 %P 130-170 %V 53 %U http://geodesic.mathdoc.fr/item/MMO_1990_53_a4/ %G ru %F MMO_1990_53_a4
P. L. Polyakov; G. M. Henkin. Integral formulas for solution of the $\partial$-equation, and interpolation problems in analytic polyhedra. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 53 (1990), pp. 130-170. http://geodesic.mathdoc.fr/item/MMO_1990_53_a4/